Alert archive / Florida / Red Flag Warnings in 2007
Red Flag Warning 68, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this red flag warning at May 19, 2007, 4:11 AM EDT for Polk County, Sumter County, Florida. It took effect at May 19, 2007, 1:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 19, 2007, 4:11 AM EDT (08:11 UTC)
- In effect from
- May 19, 2007, 1:00 PM EDT
- Expired
- May 19, 2007, 7:00 PM EDT
- In force
- 6 hr
- Issued by
- NWS Tampa Bay, FL
Counties Polk County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 85 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 8.2 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1839 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTBW 190939 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 411 AM EDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING FOR LEVY...CITRUS...SUMTER AND HERNANDO COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG WITH POSSIBLE PERIODS OF WINDS IN THE 15 MPH RANGE... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE NORTHERN AND CENTRAL COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... FLZ039-042-043-192015- /O.UPG.KTBW.FW.A.0046.070519T1700Z-070519T2300Z/ /O.NEW.KTBW.FW.W.0068.070519T1700Z-070519T2300Z/ /O.NEW.KTBW.FW.A.0047.070520T1700Z-070520T2300Z/ LEVY-CITRUS-SUMTER- 411 AM EDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A DRY AIR MASS REMAINS IN PLACE TODAY OVER MOST OF THE NORTHERN AREAS WITH SURFACE WINDS OCCASIONALLY REACHING 15 KNOTS IN THE AFTERNOON. EXTENDED PERIODS OF LOW RELATIVE HUMIDITY VALUES ARE EXPECTED THIS AFTERNOON IN THE WARNED AREAS WHICH WILL BRING FAVORABLE CONDITIONS FOR THE SPREAD OF ANY FIRE. SIMILAR CONDITIONS ARE AGAIN EXPECTED ON SUNDAY FOR WHICH A FIRE WEATHER WATCH REMAINS IN EFFECT. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ048-192015- /O.NEW.KTBW.FW.W.0068.070519T1700Z-070519T2300Z/ /O.NEW.KTBW.FW.A.0047.070520T1700Z-070520T2300Z/ HERNANDO- 411 AM EDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A DRY AIR MASS REMAINS IN PLACE TODAY OVER MOST OF THE NORTHERN AREAS WITH SURFACE WINDS OCCASIONALLY REACHING 15 KNOTS IN THE AFTERNOON. EXTENDED PERIODS OF LOW RELATIVE HUMIDITY VALUES ARE EXPECTED THIS AFTERNOON IN THE WARNED AREAS WHICH WILL BRING FAVORABLE CONDITIONS FOR THE SPREAD OF ANY FIRE. SIMILAR CONDITIONS ARE AGAIN EXPECTED ON SUNDAY FOR WHICH A FIRE WEATHER WATCH REMAINS IN EFFECT. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ049-051-052-192015- /O.NEW.KTBW.FW.A.0047.070520T1700Z-070520T2300Z/ PASCO-HILLSBOROUGH-POLK- 411 AM EDT SAT MAY 19 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. DRY AIR FROM NORTHERN FLORIDA WILL FILTER SOUTHWARD AND INTO THE CENTRAL AND INTERIOR COUNTIES ON SUNDAY BRINGING EXTENDED PERIODS OF RELATIVE HUMIDITY VALUES DROPPING BELOW 35 PERCENT DURING THE AFTERNOON HOURS. PLEASE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
1 follow-up statement
000 WWUS82 KTBW 191802 RFWTBW RED FLAG WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 202 PM EDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT THROUGH THIS EVENING FOR LEVY... CITRUS...SUMTER...HERNANDO...PASCO...HILLSBOROUGH...POLK... MANATEE AND SARASOTA COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY ALONG WITH WINDS IN EXCESS OF 15 MPH... ...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR THE NORTHERN AND CENTRAL COUNTIES FOR LONG DURATIONS OF LOW RELATIVE HUMIDITY... FLZ049-051-052-192300- /O.EXA.KTBW.FW.W.0068.000000T0000Z-070519T2300Z/ /O.CON.KTBW.FW.A.0047.070520T1700Z-070520T2300Z/ PASCO-HILLSBOROUGH-POLK- 202 PM EDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. DRY AIR CONTINUES TO FILTER SOUTHWARD AND RELATIVE HUMIDITY VALUES ARE DROPPING BELOW 35 PERCENT. EAST AND NORTHEAST WINDS ARE IN THE 15 TO 20 MPH RANGE...WHICH WILL RESULT IN RED FLAG CONDITIONS TODAY. DRY AIR WILL REMAIN IN PLACE ON SUNDAY WITH LONG DURATIONS OF CRITICAL RELATIVE HUMIDITIES POSSIBLE. PLEASE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ055-060-192300- /O.EXA.KTBW.FW.W.0068.000000T0000Z-070519T2300Z/ MANATEE-SARASOTA- 202 PM EDT SAT MAY 19 2007 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA - RUSKIN FL HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. DRY AIR CONTINUES TO FILTER SOUTHWARD AND RELATIVE HUMIDITY VALUES ARE DROPPING BELOW 35 PERCENT. EAST AND NORTHEAST WINDS ARE IN THE 15 TO 20 MPH RANGE...WHICH WILL RESULT IN RED FLAG CONDITIONS TODAY. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$ FLZ039-042-043-048-192300- /O.CON.KTBW.FW.W.0068.000000T0000Z-070519T2300Z/ /O.CON.KTBW.FW.A.0047.070520T1700Z-070520T2300Z/ LEVY-CITRUS-SUMTER-HERNANDO- 202 PM EDT SAT MAY 19 2007 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING. A DRY AIR MASS OVER MOST OF THE AREA COMBINED WITH WINDS IN EXCESS OF 15 MPH WILL RESULT IN RED FLAG CONDITIONS THIS AFTERNOON. DRY AIR WILL REMAIN IN PLACE ON SUNDAY WITH LONG DURATIONS OF CRITICAL RELATIVE HUMIDITIES POSSIBLE. A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL OCCUR WITHIN 24 HOURS. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this red flag warning went out at May 19, 3:35 AM EDT, 36 minutes earlier.
Area forecast discussion, May 19, 3:35 AM EDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
335 AM EDT SAT MAY 19 2007
.SHORT TERM (TODAY - MONDAY)...A WEAKENING COLD FRONTAL BOUNDARY ACROSS
THE SOUTHERN PENINSULA WILL BE THE FOCUS FOR SOME ISOLATED TO SCATTERED
(POPS 20-30% RANGE) SHOWERS AND THUNDERSTORMS ACROSS MY SOUTH CENTRAL
ZONES DURING THE AFTERNOON AND EARLY EVENING HOURS TODAY AND AGAIN ON
SUNDAY...OTHERWISE A DRIER NORTHEASTERLY WIND FLOW COURTESY OF A LARGE
SURFACE HIGH PRESSURE AREA OVER THE APPALACHIANS WILL SUPPORT BREEZY AND
DRY CONDITIONS ACROSS THE REMAINDER OF THE FORECAST AREA.
ON MONDAY LITTLE CHANGE IS EXPECTED. SHORT WAVE RIDGING OVERHEAD COMBINED
WITH SURFACE HIGH PRESSURE FROM THE WESTERN ATLANTIC RIDGING WEST ACROSS
THE NORTHERN PENINSULA WILL KEEP MOST OF THE FORECAST AREA DRY...EXCEPT
FOR THE FAR SOUTH WHERE SLIGHTLY HIGHER MOISTURE...REMNANT FRONTAL BOUNDARY
AND DAYTIME HEATING WILL CONTINUE TO PROVIDE A FOCUS FOR SOME ISOLATED
SHOWERS/STORMS (POPS 20%) DURING THE AFTERNOON AND EARLY EVENING HOURS.
TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PERIOD WITH DAYTIME HIGHS
CLIMBING INTO THE MID/UPPER 80S...WITH OVERNIGHT LOWS IN UPPER 60S.
MAV/MET TEMPS CONTINUE TO BE CLOSE...SO WILL USE A BLEND.
&&
.LONG TERM (MONDAY NIGHT - FRIDAY)...LONG TERM PERIOD BEGINS WITH
HIGH PRESSURE OVER MOST OF THE EASTERN SEABOARD AND FLORIDA WHICH
BEGINS LIFTING NORTHWARD ON TUESDAY AFTERNOON ALLOWING LOW LEVEL
MOISTURE TO FILTER FROM THE SOUTH. LATEST GFS SHOW AN INVERTED
TROUGH FEATURE PERSISTING JUST TO THE SOUTHEAST OF FLORIDA THROUGH
FRIDAY WHICH...IF MATERIALIZES...COULD DISTURB THE EASTERLY
NORTHEASTERLY FLOW AND ALLOW FOR AFTERNOON SEA BREEZES TO BRING
ISOLATED TO SCATTERED SHOWERS ESPECIALLY OVER THE SOUTHERN HALF OF
THE STATE.
LITTLE CHANGES WILL BE MADE TO CURRENT FORECAST PHILOSOPHY WITH ONLY
MINOR ADJUSTMENTS TO POPS/WX AND KEEPING HIGHER POPS IN THE 30S WITH
ISOLATED TO SCATTERED THUNDERSTORMS AT BEST.
EXPECT TEMPERATURES TO REMAIN VERY CLOSE TO CLIMO THROUGH THE ENTIRE
LONG TERM PERIOD.
&&
.AVIATION...VFR CONDITIONS SHOULD PREVAIL THROUGH THE MORNING HOURS.
THEN BRIEF PERIODS OF MVFR/VFR UNDER ISOLATED SHOWERS AND
THUNDERSTORMS ARE POSSIBLE...MAINLY OVER SRQ...FMY AND RSW THROUGH
THE LATE AFTERNOON.
&&
.MARINE...DEVELOPING 4-5MB GRADIENT BETWEEN SPRAWLING HIGH PRESSURE
TO THE NORTH OF THE MARINE WATERS AND LOWER PRESSURE TO THE SOUTH
AND EAST WILL SUPPORT EXERCISE CAUTION FLAGS (WINDS 15-20 KNOTS WITH
SEAS OF 3-5 FEET OVER THE OFFSHORE WATERS TODAY THROUGH SUNDAY WITH
15 KNOTS WITH 2-4 FOOT SEAS IN THE NEAR SHORE WATERS. MODERATE
NORTHEAST TO EASTERLY WIND FLOW WITH RATHER ROUGH BOATING CONDITIONS
WILL LIKELY CONTINUE THROUGH EARLY NEXT WEEK AS REINFORCING SURFACE
HIGH BUILDS FROM THE NORTHEASTERN STATES SOUTHWEST TO THE NORTHERN
GULF.
&&
.FIRE WEATHER...A DRIER AIR MASS CONTINUES TO FILTER INTO THE REGION
EARLY THIS MORNING...MOST NOTICEABLE ACROSS THE FAR NORTH WHERE DEW
POINTS ARE NOW IN THE LOWER TO MID 50S. THIS DRIER AIR COMBINED WITH
NORTHEAST WINDS 15 MPH WITH HIGHER GUSTS WILL SUPPORT RED FLAG
CONDITIONS OVER THE NATURE COAST THIS AFTERNOON...SO WILL BE UPGRADING
THE CURRENT FIRE WEATHER WATCH FOR THESE AREAS TO A RED FLAG WARNING
LATER THIS MORNING. IN ADDITION TO THE RED FLAG WARNING...WILL NEED
TO KEEP A CLOSE EYE ON HUMIDITY VALUES OVER CENTRAL INTERIOR LOCATIONS
AS WELL...AS CURRENT MODEL SOUNDING DATA SHOWS SOME VERY DRY AIR
JUST OFF THE SURFACE AND IF IT MIXES DOWN COMBINED WITH THE NELY
WIND 15 MPH MAY NEED TO EXPAND THE RED FLAG FURTHER TO THE SOUTH
LATER TODAY...SO STAY TUNED. ON SUNDAY THE DRY AIR MASS WILL BE
FIRMLY ENTRENCHED ACROSS NORTHERN AND CENTRAL ZONES. CURRENT RH
GRIDDED DATA SUPPORTS THE POSSIBILITY OF ADDITIONAL RED FLAG
CONDITIONS...SO HAVE HOISTED A FIRE WEATHER WATCH FROM HILLSBOROUGH-
POLK COUNTY NORTH FOR THE AFTERNOON HOURS. DRY CONDITIONS WITH HIGH
FIRE DANGERS WILL CONTINUE INTO EARLY NEXT WEEK WITH MORE WATCHES
OR FLAGS A GOOD POSSIBILITY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TPA 87 64 85 64 / 5 5 5 5
FMY 89 67 86 65 / 30 20 20 10
GIF 85 63 84 64 / 5 5 5 5
SRQ 87 63 86 62 / 20 5 10 5
BKV 87 57 86 55 / 5 5 5 5
SPG 86 69 85 71 / 5 5 10 5
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR CITRUS-HERNANDO-HILLSBOROUGH-LEVY-PASCO-POLK-SUMTER.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS
EVENING FOR CITRUS-HERNANDO-LEVY-SUMTER.
GULF WATERS...SMALL CRAFT EXERCISE CAUTION FROM EARLY THIS MORNING THROUGH
SUNDAY EVENING FOR BONITA BEACH TO ENGLEWOOD OUT 20 TO 60
NM-ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON
SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.
&&
SHORT TERM/MARINE/FIRE WEATHER...JCM
LONG TERM/AVIATION...ARHazardous weather outlook, May 18, 5:01 AM EDT, 23 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 501 AM EDT FRI MAY 18 2007 FLZ039-042-043-048>052-055>057-060>062-065-181430- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 501 AM EDT FRI MAY 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A WEAK COLD FRONT WILL MOVE THROUGH WEST CENTRAL AND SOUTHWEST FLORIDA TODAY. MARGINAL MOISTURE AND INSTABILITY ALONG AND AHEAD OF THE FRONT WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS ON THE LOW SIDE WITH ONLY ISOLATED THUNDERSTORMS EXPECTED IN THE VICINITY OF THE FRONT AS IT MOVES SOUTH THROUGH THE FORECAST AREA. THUNDERSTORMS THAT DEVELOP TODAY WILL PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKE...GUSTY WINDS AND BRIEF HEAVY DOWNPOURS. IF HAZARDOUS WEATHER APPROACHES YOUR LOCATION...MOVE INDOORS IMMEDIATELY. IN THE WAKE OF THE FRONT INCREASING NORTH TO NORTHEAST WINDS WILL HELP TO BUILD SEAS OVER THE ADJACENT GULF WATERS...WHICH WILL MAKE FOR ROUGH BOATING CONDITIONS FOR SMALL CRAFT OPERATORS...AND ALL MARINERS SHOULD EXERCISE CAUTION TODAY AND TONIGHT. ...FIRE WEATHER IMPACT... A DRIER AIR MASS WILL MOVE INTO THE NATURE COAST BY THIS AFTERNOON IN THE WAKE OF THE FRONT. THIS DRY AIR WILL ALLOW HUMIDITY LEVELS TO DROP CLOSE TO CRITICAL VALUES FOR A FEW HOURS. THESE LOW HUMIDITIES COMBINED WITH SURFACE WINDS IN THE 10-15 MPH RANGE WILL INCREASE THE SPREAD OF ANY FIRE THAT MAY START TODAY...SO RESIDENTS SHOULD USE EXTREME CAUTION WITH ANY OUTDOOR OPEN FLAME TODAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. ...THUNDERSTORM IMPACT... LIMITED MOISTURE AND INSTABILITY WILL KEEP THUNDERSTORM CHANCES ISOLATED THROUGH MUCH OF THE PERIOD. THUNDERSTORMS THAT DO DEVELOP WILL PRODUCE OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES...AND BRIEF HEAVY DOWNPOURS. ...FIRE WEATHER IMPACT... THE COMBINATION OF VERY DRY VEGETATION AND LACK OF ANY SIGNIFICANT RAIN FALL AND LOW AFTERNOON RELATIVE HUMIDITY VALUES WILL KEEP FIRE DANGERS QUITE HIGH ACROSS ALL OF WEST CENTRAL AND SOUTHWEST FLORIDA THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. MCMICHAEL
The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 4:11 AM EDT | Fire Weather Watch | TBW | Polk, Sumter | 26 hr |
Nearby
Red Flag Warnings in Florida, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.